m+Medelevator.RU
← Поиск публикаций
Antimicrobial agents and chemotherapy · 1990

Serum sickness-like illness associated with ciprofloxacin.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Slama T G

Аннотация

Serum sickness is a systemic hypersensitivity reaction initially reported in children receiving horse serum. Drugs such as penicillins, cephalosporins, and sulfonamides are now noted to be the most common etiologic agents of serum sickness-like reactions. This case report describes a serum sickness-like reaction temporally related to ciprofloxacin, a previously unreported adverse effect of this drug or any of the other quinolones.

Предметные рубрики MeSH